MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Scar Tissue (2060); Suicidal Ideation (4429); Skin Inflammation/ Irritation (4545); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this complaint was submitted anonymously by the patient to fda, inmode cannot confirm the alleged adverse events.Inmode made efforts to search for matching complaints in our databases.However we could not link this complaint to any known incident.Despite the fact that inmode could not perform any investigation of the alleged adverse events due to lack of contact details and data, it was decided to report this incident to fda based on patient's narrative.
 
Event or Problem Description
This complaint was initially submitted by a patient directly to fda (mw5146472) regarding a treatment with morpheus8 she underwent in (b)(6) 2022 to reduce facial scars following a car accident that happened 20 years ago.The patient complained about skin burning sensation, elasticity and fat loss, scarring, feeling suicidal and orange-peel textured skin.The patient states that she has seen some improvement in her condition following fillers and chemical peels.
 
Additional Manufacturer Narrative
The complaint was initially submitted anonymously by the patient to fda, but inmode could not perform any investigation of the alleged adverse events due to lack of contact details and data.Later, the patient contacted inmode and provided photos on which uneven skin texture could be seen on the left malar area, and an elongated flat scar on the right malar region (most probably the scar from the previous car accident that the patient intended to treat with morpheus8).The chronology of the photos is unknown as the patient only stated that they were taken during the 12 months period post treatment.The patient mentioned she did fillers and peeling after morpheus8 that improved the condition, but the chronology of the photos relative to these procedures is also unknown.Further, the patient became non responsive.The provider did not provide any information regarding the treatment despite multiple attempts to request for it.The other events claimed by the patient could not be confirmed based on the provided photos.The investigation could not deduce the root cause due to the limited information available to inmode and lack of cooperation on patient's and provider's side.
 
Event or Problem Description

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key18048320
Report Number3010511300-2023-00377
Device Sequence Number7427351
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date02/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite